# SDR J7SA20110522001

- Difficulty date: May 22, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N620FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452085
- Aircraft time: 2,620 hours, 2,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6621000000037ES7
- Part serial: 3498NA
- Condition: Torn
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DUCT OVERHEAT CAS MESSAGE ILLUMINATED IN FLIGHT.  LANDING AND TAXI WERE UNEVENTFUL.  FOUND PLENUM ASSEMBLY CHECK VALVE STUCK OPEN. REPLACED PLENUM ASSEMBLY CHECKVALVE. ALSO FOUND ACFT FLEXDUCT TORN AND UNSERVICEABLE. REPLACED FLEXDUCT. OPS CHECK GOOD.
